# SDR RAIA201708310002

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 39,530 hours, 23,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR LIGHT NR 23 INOPERATIVE.  R & R THE BULB, OPS CHECKED GOOD.
